# SDR UIEA2021050601080

- Difficulty date: May 16, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 107,390 hours, 16,170 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Part number: 90084
- Part serial: 868
- Condition: No Test
- Location: Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

U/D - RH DOOR SLIDE ( M7038 ) BATTERY PACK CHECK TEST FAIL.( U/D - RH DOOR SLIDE ( M7038 ) BATTERY POWER SUPPLY ASSY REPLACED AND BATTERY PACK CHECK TEST CARRIED OUT RESULT NORMAL IAW AMM 52-23-14 REV 101, DATE 15 MAR 2021. )
